# SDR UPS03840260

- Difficulty date: March 6, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, F/O CLEAR VIEW WINDOW STILL SQUEALING AT CRUISE AIR SPEEDS AND THE WINDOW IS VERY DIFFICULT TO OPEN.  PRESSURIZED A/C TO 8 PSI DIFF, NO SQUEAL NOTED.  SEALED EYEBROW WINDOW WITH AERODYNAMIC SEALENT.  LUBED F/O CLEARVIEW WINDOW & WINDOW OPERATES SMOOTHLY.
